# SDR IXXA05SMN92S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT WING UPPER T/E PANEL EXTERNAL SKIN DELAMINATED, XA 613.000 - XA 681.000.  REMOVED AND REPLACED UPPER T/E PANEL ON RT WING XA 613.000  XA 681.000 IAW DC-8 SRM 51-3-0, DC-8 SRM 51-1-21 PAGE 1.  TORQUED IAW DC-8 SRM 51-3-1.
